# SDR SWIA200413572

- Difficulty date: July 13, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 18,551 hours, 27,218 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVELING AT 22,000 CABIN PRESSURIZATION DUMPED.  REPLACED CARGO DOOR SEAL AT 3 LOWER SEAL RETAINERS IAW EMB MM 52-30-01.  LEAK CHECK GOOD.
